All
All

What are you looking for?

All
Projects
Organizations

Quick search

  • Projects supported by TA ČR
  • Excellent projects
  • Projects with the highest public support
  • Current projects

Smart search

  • That is how I find a specific +word
  • That is how I leave the -word out of the results
  • “That is how I can find the whole phrase”

Weak Solutions to Stochastic Wave Equations with Values in Riemannian Manifolds

Result description

Existence of a global weak solution of a stochastic wave equation with values in a compact Riemannian manifod driven by a spatially homogeneous Wiener process with finite spectral measure is proved. A recently introduced general method of constructing weak solutions of SPDEs that does not rely on any martingale representation theorem is employed.

Keywords

geometric wave equationstochastic wave equation

The result's identifiers

Alternative languages

  • Result language

    angličtina

  • Original language name

    Weak Solutions to Stochastic Wave Equations with Values in Riemannian Manifolds

  • Original language description

    Existence of a global weak solution of a stochastic wave equation with values in a compact Riemannian manifod driven by a spatially homogeneous Wiener process with finite spectral measure is proved. A recently introduced general method of constructing weak solutions of SPDEs that does not rely on any martingale representation theorem is employed.

  • Czech name

  • Czech description

Classification

  • Type

    Jx - Unclassified - Peer-reviewed scientific article (Jimp, Jsc and Jost)

  • CEP classification

    BA - General mathematics

  • OECD FORD branch

Result continuities

Others

  • Publication year

    2011

  • Confidentiality

    S - Úplné a pravdivé údaje o projektu nepodléhají ochraně podle zvláštních právních předpisů

Data specific for result type

  • Name of the periodical

    Communications in Partial Differential Equations

  • ISSN

    0360-5302

  • e-ISSN

  • Volume of the periodical

    36

  • Issue of the periodical within the volume

    9

  • Country of publishing house

    US - UNITED STATES

  • Number of pages

    30

  • Pages from-to

    1624-1653

  • UT code for WoS article

    000299271700005

  • EID of the result in the Scopus database

Basic information

Result type

Jx - Unclassified - Peer-reviewed scientific article (Jimp, Jsc and Jost)

Jx

CEP

BA - General mathematics

Year of implementation

2011